# SDR SWIA2021081060296

- Difficulty date: May 14, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION IDENTIFIED 2 PLACES ON INNER DOOR STRUCTURE UNDER ACCESS PANEL 832FL - AS MARKED     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED 1EA CLEAT IAW CRJ-700 SRM 51-42-06-001-001-A01
